A nonlinear scalarization function and generalized quasi-vector equilibrium problems

G. Y. Chen, Xiaoqi Yang, H. Yu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

111 Citations (Scopus)

Abstract

Scalarization method is an important tool in the study of vector optimization as corresponding solutions of vector optimization problems can be found by solving scalar optimization problems. In this paper we introduce a nonlinear scalarization function for a variable domination structure. Several important properties, such as subadditiveness and continuity, of this nonlinear scalarization function are established. This nonlinear scalarization function is applied to study the existence of solutions for generalized quasi-vector equilibrium problems.
Original languageEnglish
Pages (from-to)451-466
Number of pages16
JournalJournal of Global Optimization
Volume32
Issue number4
DOIs
Publication statusPublished - 1 Aug 2005

Keywords

  • Existence
  • Generalized quasi-vector equilibrium
  • Scalarization method

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this